# SDR 08FDEA01785

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 77,557 hours, 13,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: ACA73511
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK INTERIOR FUSELAGE AT LEFT STA 535 FRAME, LOWER SUPPORT YOKE, FOUND DAMAGED. REPAIRED AS PER DRAWING SRZ-53-503. REPAIR CLASSIFIED AS MINOR PER GMM 6-2- 100.
